Hi Alan, thank you so much for sharing your experience and for your positive words, I had a good night sleep after reading your reply and today I do feel better, it is interesting how the intensity of this side effects change randomly and some days are better than others, I must say Im also learning to listen to my body regarding food, I noticed some meals could irritate my bladder, Im staying well clear from all spices even if they are not hot, that seems to help.
Thanks again for your words and be well !
6 months 3 weeks ago - 6 months 3 weeks ago#59176by Alan
Your side effects are pretty normal and generally indicate they are probably working. Also, usually within a few weeks everything gets back to "normal" All this is doable while no fun. Everything is cumulative and if the BCG becomes too difficult often the dosage will be reduced by 1/2, 1/3, 1/4 even 1/10. The perspective for me hit when I accepted this is a lot better than systemic chemo.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
Hi, I’ve been diagnosed last October with T1 G3 CIS , I finished my 6 BCG treatments 2 weeks ago and now I feel like I have to urinate very often, last night I wake up like 5 times, my bladder fills uncomfortable with a sort of mild burning feeling, anyone else had this experience? Could this ne a sign of infection? The last 3 bcg applications came with a lot of side effects, I passed a lot of blood and tissue for at least 6 hours after urinating...maybe now my bladder is healing from that and what Im going through at the moment is normal...
Thank you all and keep the fight!